# SDR PLGA980920A

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751BA
- Make and model: Saab SF340A
- Aircraft serial: 340A157
- System (JASC): 3340 · Exterior Lighting
- Part: Breaker
- Part number: MS332075
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ALB - FLT 4243 - DURING TAXI TO THE GATE, THE CREW REPORTED THE SMELL OF SMOKE IN THE COCKPIT.  THE SMOKE WAS COMING FROM THE RIGHT SIDE CIRCUIT BREAKER PANEL.  AIRCRAFT CONTINUED TO GATE AND PASSENGERS DE-PLANED WITHOUT INCIDENT.  MAINTENANCE FOUND THE CIRCUIT BREAKER FOR THE LOGO LIGHTS BURNED.  THE CONNECTOR TO LOGO LIGHT HAD SHORTED AND BREAKER FAILED TO OPEN.  SHORT WAS REPAIRED AND BREAKER REPLACED.  (M)
